Top
30
Doctor insights on: Tylenol Severe Sinus And Allegra D Together

Share
1

1
Can you take Allegra D and Tylenol PM together?

Can you take Allegra D and Tylenol PM together?

Yes you can, however: If you are taking the tylenol pm to help you sleep, it might not work in case you are taking the allegra-d 24 hours, but if taking the allegra-d 12 hours in the morning then the tylenol pm would work at night.

good that you asked, always exercise caution with multiple medications ...Read more

Dr. Sandra Eleczko
3 Doctors shared insights

Sinus (Definition)

In anatomy, a sinus is a cavity within a bone or other tissue. Most commonly found in the bones of the face and connecting with the nasal cavities. Sinus (anatomy), description of the general term paranasal sinuses, air cavities in the cranial bones, especially those near the nose, including: the maxillary sinuses, also called the maxillary antra and the largest of the ...Read more


2

2
Can I take mucinex (guaifenesin) sinus max day and allegra d together?

Can I take mucinex (guaifenesin) sinus max day and allegra d together?

Probably not: I couldn't find the exact ingredients in mucinex (guaifenesin) sinus max but presume it does contain pseudoephedrine as well. When you take Allegra D, you are getting this ingredient as well and may end up with elevated BP, faster heart rate, and /or insomnia. If it does not contain a decongestant, it would be ok. ...Read more

5

5
Hello Dr. Is it ok if I take allegra (fexofenadine) 180mg with sinus medication which has (Acetaminophen 325mg, guaifenesin 200mg and phenylephrine HCL 5mg)?

Hello Dr. Is it ok if I take allegra (fexofenadine) 180mg with sinus medication which has (Acetaminophen 325mg, guaifenesin 200mg and phenylephrine HCL 5mg)?

Yes, no problem: No interaction between all the mentioned drugs, I would like to thank you for listing the ingredients in full, be cautious though if you have high blood pressure and take phynylepherine. Good that you asked, always exercise caution with multiple medications, wish you wellness ...Read more

6

6
Can you take Claritin d and Allegra d together?

No: Because the additive doses of the d in both compounds may be too much for your heart or emotion. ...Read more

7

7
Can I take Allegra D and Benadryl (diphenhydramine) together?

Can I take Allegra D and Benadryl (diphenhydramine) together?

ANTIHISTAMINES: Both allegra and benadryl (diphenhydramine) are Anti-hitamines, while there is no contraindication, there effects may be additive. Monitor for excess sedation. ...Read more

8

8
Can you take nasacort, Allegra-D, and Benadryl (diphenhydramine) all together without problems?

Can you take nasacort, Allegra-D, and Benadryl (diphenhydramine) all together without problems?

Yes, but...: 19 yo female taking nasacort, allegra-D and benadryl (diphenhydramine) all together. Yes, it is safe to take these together. For allergies, often a nasal spray and one oral antihistamine improve symptoms greatly. Don't use Allegra-D for more than 3 days at a time, try just regular Allegra. Also benadryl (diphenhydramine) can make you tired and only last a few hours. See allergist if this combo of meds still not helping symptoms ...Read more

10

10
Is it possible for you to mix children's tylenol (acetaminophen) with children's allegra?

Is it possible for you to mix children's tylenol (acetaminophen) with children's allegra?

Yes: I don't believe there is any problem, but don't exceed recommended doses. ...Read more

12

12
Is it okay to mix childrens allegra & childrens tylenol (acetaminophen) to treat cold/pains on a 2 year old?

Is it okay to mix childrens allegra & childrens tylenol (acetaminophen) to treat cold/pains on a 2 year old?

Yes but.....: Tylenol (acetaminophen) and Allegra are ok together but Allegra is not useful for "colds" as it won't control the runny, stuffy nose unless due to an allergy to inhalants (e.g. Dust mite, pollen, pet dander). Current american academy of pediatrics recommendations are use tylenol (acetaminophen) for fever, aches but no antihistamines or decongestants for nasal symptoms as they are largely ineffective and can have side-effects. ...Read more

13

13
Is it okay to take childrens allegra & childrens tylenol (acetaminophen) so I don't have to go out at night with my 2 year old?

Yes: It is safe for adults to use children's cough and cold preparations. Most include instructions for adult dosing. ...Read more

14

14
I took 5 extra strength Tylenol in a 4 1/2 hour period. I thought one of them was Allegra.

I took 5 extra strength Tylenol in a 4 1/2 hour period. I thought one of them was Allegra.

Too much Tylenol.: That would equate to 2500mg of Acetaminophen within a 24 hour period, which is still below the toxic number of 4000mg for a 24 hour period. That being said, I would try not to take anymore until 24 hours has passed. ...Read more

15

15
I have a bad headache even after taking allegra d, can I take tylenol (acetaminophen) with it? I cannot take ibuprofen as I have had ulcers before.

I have a bad headache even after taking allegra d, can I take tylenol (acetaminophen) with it? I cannot take ibuprofen as I have had ulcers before.

Headaches: Tylenol (acetaminophen) with Allegra d is a fairly good combination, provided it works for your headaches. Many otc medicines have this useful combination.

If headaches persist discuss with your pcp, ent, neurologist or allergist. Headaches of recent onset should always be evaluated as needed. ...Read more

18

18
My 20 month old has sneezing, runny nose, red watery eyes and coughing. It sounds like the flim is stuck around her respiratory area? She has been given children's allegra and Tylenol. Doesn't seem to help much! Temperature is 97.4. How concerned should

My 20 month old has sneezing, runny nose, red watery eyes and coughing. It sounds like the flim is stuck around her respiratory area? She has been given children's allegra and Tylenol. Doesn't seem to help much! Temperature is 97.4. How concerned should

Probably viral: Child probably has a viral Upper respiratory infection. Usually takes 5-7 days regardless. If lethargic, not drinking, not responding, difficulty breathing, or fever returning then doctor needs to see her again. Children of this age group are incapable of throwing out phlegm but do a very decent job of coughing it up &then swallowing which actually removes it from the respiratory system. ...Read more

19

19
How long does Allegra-D stay in your system?

12 or 24 hours: Allegra-d 12 hours, stays for 12 hours, as well the 24 hours preparation, stays for 24 hours, it's a combo medicine, ...Read more

22

22
Are allegra d and Benadryl (diphenhydramine) the same?

Antihistamine differ: They are not. Both are over the counter antihistamines. The similarity ends there. Allegra d contains Pseudoephedrine as a decongestant and fexofenadine as an antihistamine. Fexofenadine is non-drowsy. Benadryl is also an antihistamine called diphenhydramine. It is also the active ingredient in most otc sleeping pills and can be very sedating. ...Read more

23

23
Can I take melatonin with singulair (montelukast) and allegra d?

Can I take melatonin with singulair (montelukast) and allegra d?

Yes, you can: Melatonin should not interact with these other medicines. I suggest starting at 1mg rather than some of the higher dosages that are available, though. Please also tell your doctor you're taking it. ...Read more

24

24
What should I do to minimize adverse reaction I had to allegra-d?

What should I do to minimize adverse reaction I had to allegra-d?

Need more info: More information is needed before one can provide the advice on how to minimize the adverse reaction. Specifically what reaction was experienced? How long did it last? And has it happened before? ...Read more

28

28
Is it ok to take allegra-d while breast feeding?

Is it ok to take allegra-d while breast feeding?

Best to be safe; NO: There are no data on the excretion of fexofenadine into human milk. Pseudoephedrine is excreted into human milk. There are no reports of adverse effects in infants who were exposed to Pseudoephedrine in breast milk. The american academy of pediatrics considers Pseudoephedrine to be compatible with breast-feeding, but Allegra has insufficient studies to prove/disprove safety. Recommend against. ...Read more

30

30
Can I take Claritin (loratadine) d after taking allegra d?

No: Both have pseudoepinedrine in them and too much could cause your blood pressure to increase, your heart to race and would make you jittery. ...Read more

Dr. Gregory Moneta
360 Doctors shared insights

Fexofenadine (Definition)

Fexofenadine is an antihistamine which is used to treat allergies such as hayfever, and hives. It can be taken once or twice a day. It is a second generation antihistamine and does not cause as much drowsiness as other antihistamines such as Diphenhydramine (benaryl) or chlorpheniramine. Always be careful about drowsiness with any antihistamine especially if driving ...Read more


Dr. Michael Finkelstein
382 Doctors shared insights

Allegra (Definition)

Allegra is a non-sedating antihistamine which is a kind of antihistamine type drug (common ...Read more